1.
Chen
Y. Z.
, and
Wang
Z. X.
,
1986
, “
Solutions of Multiple Crack Problems of a Circular Region with Free or Fixed Boundary Condition in Antiplane Elasticity
,”
International Journal of Fracture
, Vol.
30
, pp.
287
293
.
2.
Chen
Y. Z.
,
1991
, “
Image Method for Curved Crack Problem in Antiplane Elasticity
,”
International Journal of Fracture
, Vol.
48
, pp.
R75–R78
R75–R78
.
3.
Chen
Y. Z.
,
1993
, “
Numerical Solution of a Curved Crack Problem by Using Hypersingular Integral Equation Approach
,”
Engineering Fracture Mechanics
, Vol.
46
, pp.
275
283
.
4.
Hadamard, J., 1923, Lectures on Cauchy’s Problem in Linear Partial Differential Equations, Yale University Press, New Haven, CT.
5.
Ioakimidis
N. I.
,
1988
,
Mangler-type Principal Value Integrals in Hypersingular Integral Equations for Crack Problems in Plane Elasticity
,”
Engineering Fracture Mechanics
, Vol.
31
, pp.
895
989
.
6.
Kaya
A. C.
, and
Erdogan
F.
,
1987
, “
On the Solution of Integral Equations with Strongly Singular Kernels
,”
Quart. Appl. Math.
, Vol.
45
, pp.
105
122
.
7.
Muskhelishvili, N. I., 1954, Some Basic Problems of Mathematical Theory of Elasticity, Noordhoff, Netherlands.
8.
Nied
H. F.
,
1987
, “
Periodic Array of Cracks in a Half-plane Subjected to Arbitrary Loading
,”
ASME JOURNAL OF APPLIED MECHANICS
, Vol.
54
, pp.
542
648
.
9.
Sokolnikoff, S., 1956, Mathematical Theory of Elasticity, McGraw-Hill, New York.
This content is only available via PDF.

Article PDF first page preview

Article PDF first page preview
You do not currently have access to this content.